# SDR SIMA3443

- Difficulty date: December 9, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSP - FLT 3136 - CREW REPORTED EMERGENCY LIGHTS DO NOT STAY ON DURING TEST.  FERRIED AIRCRAFT TO LAX FOR MAINTENANCE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  FAULT ISOLATION MANUAL WAS FOLLOWED, ADJUSTMENT/TEST OF EMERGENCY LIGHTS WAS GOOD IAW SAAB MM 33-50-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
